Alert archive / North Dakota / River Flood Watches in 2013

River Flood Watch 21, NWS Bismarck, ND

June 3, 2013

NWS Bismarck, ND issued this river flood watch at Jun 3, 2013, 9:39 PM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2013, 9:39 PM CDT (02:39 UTC)
Expired
Jun 4, 2013, 5:15 PM CDT
In force
20 hr
Issued by
NWS Bismarck, ND
Flood severity
None

The river

Written for the forecast point Des Lacs River at Foxholm (DESN8). The gauge peaked at 10.44 ft at Jun 2, 2013, 9:00 PM CDT.

actionminormoderatemajor5001000150006/04
Action stage
1650 ft
Minor stage
1651 ft
Moderate stage
1653 ft
Major stage
1654 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05116500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WGUS63 KBIS 040240
FFABIS
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
939 PM CDT MON JUN 3 2013

...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD WATCH 
FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... 

  SOURIS RIVER ABOVE MINOT 4NW AND AT SAWYER AFFECTING WARD COUNTY 
  DES LACS RIVER AT FOXHOLM AFFECTING WARD COUNTY 

FOR THE SOURIS RIVER BASIN INCLUDING MINOT 4NW...SAWYER...FOXHOLM...
MINOR FLOODING IS POSSIBLE. 

.SATURATED SOILS FROM PREVIOUS HEAVY RAINFALL AND FORECASTED RAINFALL 
TOTALS FROM 1 TO 2 INCHES INTO WEDNESDAY MAY CAUSE RISES ON THE 
SOURIS RIVER ABOVE MINOT 4NW AND AT SAWYER AS WELL AS ON THE DES LACS 
RIVER AT FOXHOLM. 

NDZ011-050239-
/O.NEW.KBIS.FL.A.0019.130604T0239Z-000000T0000Z/
/MINN8.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
939 PM CDT MON JUN 3 2013

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WATCH FOR THE SOURIS RIVER ABOVE MINOT 4NW
* UNTIL FURTHER NOTICE. 
* AT 9:15 PM MONDAY THE STAGE WAS 11.6 FEET. 
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 14.0 FEET. 

&&

             FLD  OBSERVED     24 HR  FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME  CHG  TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 MINOT 4NW    14 11.6 MON 9 PM      13.7   13.8   13.4   12.5   11.6

$$

NDZ011-050239-
/O.NEW.KBIS.FL.A.0020.130604T0239Z-000000T0000Z/
/SWRN8.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
939 PM CDT MON JUN 3 2013

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WATCH FOR THE SOURIS RIVER AT SAWYER
* UNTIL FURTHER NOTICE. 
* AT 6:00 AM MONDAY THE STAGE WAS 21.4 FEET. 
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...FLOOD STAGE MAY BE REACHED BY WEDNESDAY. 

&&

             FLD  OBSERVED     24 HR  FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME  CHG  TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 SAWYER       22 21.4 MON 6 AM       23.2   23.2   22.6   21.9   21.1

$$

NDZ011-050239-
/O.NEW.KBIS.FL.A.0021.130604T0239Z-000000T0000Z/
/DESN8.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
939 PM CDT MON JUN 3 2013

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WATCH FOR THE DES LACS RIVER AT FOXHOLM
* UNTIL FURTHER NOTICE. 
* AT 9:15 PM MONDAY THE STAGE WAS 9.0 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 16.0 FEET. 

&&

             FLD  OBSERVED     24 HR  FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME  CHG  TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 FOXHOLM      16  9.0 MON 9 PM       15.4   13.4   11.6   10.4    9.7

$$

MM
2 follow-up statements
076 
WGUS63 KBIS 041759
FFABIS
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
1259 PM CDT TUE JUN 4 2013

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA... 

  SOURIS RIVER ABOVE MINOT 4NW AFFECTING WARD COUNTY 
  DES LACS RIVER AT FOXHOLM AFFECTING WARD COUNTY 
  WILLOW CREEK NEAR WILLOW CITY AFFECTING MCHENRY AND BOTTINEAU 
  COUNTIES 

FOR THE SOURIS RIVER BASIN INCLUDING MINOT 4NW...FOXHOLM...AND WILLOW 
CITY MINOR FLOODING IS POSSIBLE. 

.SATURATED SOILS FROM RAINFALL CONTINUE TO ENHANCE RUNOFF INTO LOCAL STREAMS AND 
RIVERS. THIS IS EXPECTED TO CAUSE RISES ALONG WILLOW CREEK...THE SOURIS AND DES 
LACS RIVERS. DEPENDING ON LOCAL CONDITIONS THESE RISES MAY EXCEED FLOOD STAGE. 

NDZ011-052359-
/O.CON.KBIS.FL.A.0019.000000T0000Z-000000T0000Z/
/MINN8.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1259 PM CDT TUE JUN 4 2013

THE FLOOD WATCH CONTINUES FOR THE SOURIS RIVER ABOVE MINOT 4NW. 
* UNTIL FURTHER NOTICE. 
* AT 12:15 PM TUESDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...MINOR FLOODING IS POSSIBLE. 
* IMPACT...AT 15.0 FEET...AT THIS STAGE WATER BEGINS TO THREATEN RURAL 
  AREAS ON THE EDGE OF MINOT, ESPECIALLY IF THERE IS SIGNIFICANT 
  LOCAL RUNOFF. 

&&

             FLD  OBSERVED                 FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME        WED    THU    FRI    SAT    SUN

SOURIS RIVER BASIN
 MINOT 4NW    14 13.1 TUE 12 PM       13.7   13.3   12.8   12.2   11.6

$$

NDZ011-052359-
/O.CON.KBIS.FL.A.0021.000000T0000Z-000000T0000Z/
/DESN8.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1259 PM CDT TUE JUN 4 2013

THE FLOOD WATCH CONTINUES FOR THE DES LACS RIVER AT FOXHOLM. 
* UNTIL FURTHER NOTICE. 
* AT 12:15 PM TUESDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 16.0 FEET. 

&&

             FLD  OBSERVED                 FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME       WED    THU    FRI    SAT    SUN

SOURIS RIVER BASIN
 FOXHOLM      16 11.6 TUE 12 PM      15.4   13.4   11.6   10.4    9.7

$$

NDZ004-012-051800-
/O.CON.KBIS.FL.A.0011.000000T0000Z-130605T1800Z/
/WLCN8.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1259 PM CDT TUE JUN 4 2013

THE FLOOD WATCH CONTINUES FOR THE WILLOW CREEK NEAR WILLOW CITY. 
* UNTIL FURTHER NOTICE. 
* AT 12:00 PM TUESDAY THE STAGE WAS 9.5 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* IMPACT...AT 10.0 FEET...WATER BEGINS BACKING UP INTO RAVINES AND 
  GETS TO TOP OF ROAD BY GAGE. 

&&

             FLD  OBSERVED               FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME       WED    THU    FRI    SAT    SUN

SOURIS RIVER BASIN
 WILLOW CITY  10  9.5 TUE 12 PM      9.5    9.5    9.5    9.5    9.7

$$

ACOOP/AJS
244 
WGUS63 KBIS 042215
FFABIS
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
515 PM CDT TUE JUN 4 2013

...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  DES LACS RIVER AT FOXHOLM AFFECTING WARD COUNTY
FOR THE SOURIS BASIN INCLUDING THE DES LACS RIVER AT FOXHOLM MINOR 
FLOODING IS EXPECTED AND A FLOOD WARNING IS NOW IN EFFECT. 

.THE FLOOD WATCH FOR THE DES LACS RIVER AT FOXHOLM HAS BEEN UPGRADED 
TO A FLOOD WARNING. MINOR FLOODING IS NOW EXPECTED TONIGHT. 


NDZ011-042245-
/O.CAN.KBIS.FL.A.0021.000000T0000Z-000000T0000Z/
/DESN8.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
515 PM CDT TUE JUN 4 2013

THE FLOOD WATCH IS CANCELLED FOR
  THE DES LACS RIVER AT FOXHOLM
* AT  4:15 PM TUESDAY THE STAGE WAS 13.4 FEET.
* FORECAST...THE FLOOD WATCH FOR THE DES LACS RIVER AT FOXHOLM HAS 
  BEEN UPGRADED TO A FLOOD WARNING. MINOR FLOODING IS NOW EXPECTED 
  TONIGHT WITH CONTINUED RISES INTO TOMORROW. 
* IMPACT...AT 18.0 FEET...WATER NEAR TOP OF SOME ROADS CLOSE TO RIVER.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.2 FEET
  ON APR 13 2009.

&&


             FLD  OBSERVED     24 HR  FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME  CHG   WED    THU    FRI    SAT    SUN

SOURIS RIVER BASIN
 FOXHOLM      16 13.4 TUE 4 PM       14.5    17.2   15.3   13.2   11.5  

$$

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood watch went out at Jun 3, 7:13 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 3, 7:13 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
713 PM CDT MON JUN 3 2013

.UPDATE...
ISSUED AT 713 PM CDT MON JUN 3 2013

ENOUGH INSTABILITY DEVELOPED ACROSS SOUTHWESTERN NORTH DAKOTA THIS
AFTERNOON IN AN AREA OF CLEAR SKIES. FURTHERMORE...SPC
MESOANALYSIS INDICATED AN ENHANCED NON-SUPERCELL TORNADO PARAMETER
ACROSS SOUTHWESTERN NORTH DAKOTA. THE COMBINATION OF INCREASED
SURFACE-BASED INSTABILITY AND SPIN IN THE LOW-LEVELS CONTRIBUTED
TO MULTIPLE FUNNEL CLOUD AND A FEW TORNADO REPORTS ACROSS
SOUTHWESTERN NORTH DAKOTA IN THE PAST COUPLE HOURS.

LIGHT TO MODERATE RAIN CONTINUES TO DEVELOP OVER NORTH CENTRAL
NORTH DAKOTA THIS EVENING. THIS ACTIVITY WILL CONTINUE TO ROTATE
OVER NORTH CENTRAL NORTH DAKOTA OVERNIGHT. THE CURRENT FLOOD WATCH
LOOKS GOOD FOR NOW. DO NOT THINK FLASH FLOODING WILL BE AN ISSUE.
HOWEVER...OVERLAND FLOODING MAY BECOME AN ISSUE AFTER MIDNIGHT.
STAY TUNED FOR POSSIBLE FUTURE AREAL FLOOD ADVISORIES OR AREAL
FLOOD WARNINGS.

DID NOT MAKE TOO MANY CHANGES TO THE ONGOING FORECAST. ONLY
ADJUSTED THE HOURLY SENSIBLE WEATHER GRIDS BASED ON CURRENT
OBS/TRENDS. THE UPDATED GRIDDED AND TEXT PRODUCTS HAVE BEEN SENT.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 400 PM CDT MON JUN 3 2013

THE MAIN FOCUS OF THE SHORT TERM PERIOD IS POTENTIAL FOR MODERATE
TO HEAVY RAINFALL AND RENEWED FLOODING ISSUES. FOR DETAILS OF
OVERLAND AND RIVER FLOODING ISSUES...SEE DISCUSSION BELOW.
REGARDING THUNDERSTORM POTENTIAL THROUGH TUESDAY...RATHER LIMITED
INSTABILITY SHOULD LIMIT COVERAGE. THE SPC DAY 2 OUTLOOK BRINGS
THE 5 PERCENT AREA INTO THE EXTREME SOUTHEAST IN THE VICINITY OF
THE SURFACE LOW...BUT NOT ANTICIPATING ORGANIZED SEVERE STORMS.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 400 PM CDT MON JUN 3 2013

THE HIGHLIGHT OF THE EXTENDED FORECAST IS THUNDERSTORM POTENTIAL
FRIDAY THROUGH SUNDAY.

WRAP AROUND RAINFALL IS FORECAST TO DECREASE TUESDAY NIGHT INTO
WEDNESDAY MORNING AS THE UPPER LEVEL LOW PROPAGATES INTO
MINNESOTA. DID MAINTAIN SLIGHT CHANCE POPS FOR DIURNALLY DRIVEN
SHOWER ACTIVITY ACROSS THE SOUTHERN PORTIONS OF THE CWA GIVEN THE
COOL TEMPERATURES ALOFT. THURSDAY LOOKS TO BE DRY DRY WITH
SHORTWAVE RIDGING BEFORE A RETURN TO ACTIVE WEATHER AGAIN WITH
NORTHWEST FLOW ALOFT THROUGH THE WEEKEND. THE BEST AND MOST
WIDESPREAD CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...LOOKS TO BE
ON SATURDAY/SATURDAY NIGHT WITH A COLD FRONTAL PASSAGE AND STRONG
UPPER LEVEL. STILL SOME TIME DIFFERENCES...HOWEVER...OVERALL A
BLEND OF THE 12 UTC GUIDANCE SUITE WAS USED GIVEN FAIR TO GOOD
MODEL AGREEMENT AND LITTLE DIFFERENCE IN SENSIBLE WEATHER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 713 PM CDT MON JUN 3 2013

MAINLY VFR CIGS OVER WESTERN AND CENTRAL NORTH DAKOTA WILL BECOME
MVFR THIS EVENING AND OVERNIGHT AS LIGHT TO MODERATE RAIN SHOWERS
OVERSPREAD THE REGION. WINDS WILL BECOME NORTHWESTERLY TUESDAY AS
LOW PRESSURE MOVES ACROSS THE STATE.

&&

.HYDROLOGY...
ISSUED AT 400 PM CDT MON JUN 3 2013

ISSUED A FLOOD WATCH TODAY THROUGH 7 AM CDT WEDNESDAY...FOR AREAS
ALONG AND NORTH OF STATE HIGHWAY 200. NEW 12Z MODEL GUIDANCE HAS
GENERALLY TRENDED WETTER AND A BIT FARTHER NORTH WITH THE HIGHEST
QPF. 2 TO 3 INCHES RAINFALL AMOUNTS OVER A RELATIVELY LARGE AREA
ACROSS THE NORTH ARE NOW COMMON. FOR THE WATCH AREA...FAVORED
AREAS WITH LINGERING HIGH WATER ISSUES FROM THE RECENT ROUND OF
HEAVY RAIN...CO-LOCATED WITH THE HIGHER QPF. ADDITIONAL FLOODING
PROBLEMS...SUCH AS MORE WATER OVER TOPPING COUNTY AND TOWNSHIP
ROADS...AND FLOODING OF SMALLER RIVERS AND STREAMS...MAY OCCUR
AGAIN THIS WEEK...AS NUMEROUS LOCATIONS STILL HAVE LINGERING HIGH
WATER AND CLOSED ROADS FROM THE RECENT HEAVY RAIN. THERE MAY BE
ISOLATED STORMS THAT PRODUCE RAINFALL RATES SUFFICIENT FOR FLASH
FLOODING...BUT THIS IS NOT EXPECTED TO BE COMMON OR WIDESPREAD.

IN THE SOURIS RIVER BASIN...
FLOOD WATCH CONTINUES AT WILLOW CITY ON WILLOW CREEK. THE CREEK
LEVEL REMAINS BELOW FLOOD STAGE...BUT MAY SLOWLY RISE TO FLOOD
STAGE NEXT WEEK.

CONTINUED SOURIS RIVER FLOOD WARNINGS FOR
FOXHOLM...LOGAN...VELVA...TOWNER...BANTRY...WESTHOPE. THE HEAVY
RAINS LAST WEEK THROUGH FRIDAY IN THE SOURIS RIVER BASIN CONTINUE
TO PRODUCE A DISCHARGE FROM LAKE DARLING DAM OF 950 CUBIC FEET PER
SECOND. THE SOURIS RIVER DOWNSTREAM OF THE DAM CONTINUES TO RISE
FROM LOCAL RUNOFF DUE TO SATURATED SOILS.

ELSEWHERE...THE MISSOURI RIVER AT WILLISTON IS NOW EXPECTED TO
REMAIN BELOW FLOOD STAGE...ALTHOUGH WE WILL HAVE TO MONITOR THE
IMPACT OF THE ADDITIONAL RAIN THIS WEEK.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NDZ001>005-009>013-
017>023-025.

&&

UPDATE...TM
SHORT TERM...RP KINNEY
LONG TERM...AYD
AVIATION...TM
HYDROLOGY...RP KINNEY
Hazardous weather outlook, Jun 3, 3:50 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
350 PM CDT MON JUN 3 2013

NDZ001>005-009>013-017>023-025-042100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-
350 PM CDT MON JUN 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLOOD WATCH FOR OVERLAND FLOODING IS IN EFFECT FOR AREAS ALONG
AND NORTH OF STATE HIGHWAY 200 THROUGH TUESDAY NIGHT. VARIOUS
RIVER FLOOD WATCHES AND WARNINGS ARE ALSO IN EFFECT ACROSS PARTS OF
NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO
WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE
TOP OF THE MAIN PAGE.

ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT...BUT NO
SEVERE STORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY
NIGHT MAINLY EAST OF HIGHWAY 83...WITH A LOW THREAT FOR SEVERE
WEATHER.

THE CHANCE OF THUNDERSTORMS RETURNS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT HEAVY RAINFALL OR FLOODING OBSERVED TO THE NATIONAL
WEATHER SERVICE.

NDZ031>037-040>048-050-051-042100-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
350 PM CDT MON JUN 3 2013 /250 PM MDT MON JUN 3 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT...BUT NO
SEVERE STORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY
NIGHT...WITH A LOW THREAT FOR SEVERE WEATHER.

THE CHANCE OF THUNDERSTORMS RETURNS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

AYD/RP KINNEY

In the hours before

Special weather statement, Jun 3, 6:09 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
609 PM CDT MON JUN 3 2013

NDZ040-041-043-040000-
BOWMAN ND-HETTINGER ND-SLOPE ND-
509 PM MDT MON JUN 3 2013

...THUNDERSTORMS WERE MOVING THROUGH SOUTHWEST NORTH DAKOTA AT 505
PM MDT...

AT 505 PM MDT...THUNDERSTORMS EXTENDED FROM SCRANTON TO HETTINGER
AND WERE MOVING EAST AT AROUND 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORM AS THEY MOVE THROUGH REEDER...BUCYRUS...
HETTINGER AND HAYNES.

STORMS MAY INTENSIFY...SO IF A THUNDERSTORM MOVES INTO YOUR AREA
MOVE INSIDE.

JP MARTIN
Local storm report, Jun 3, 6:36 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TORNADO          30 N RHAME              46.67N 103.66W
06/03/2013                   GOLDEN VALLEY      ND   PUBLIC

            5-6 INCH DIAMETER TREES KNOCKED DOWN ON RANCH.

&&

JP MARTIN
Local storm report, Jun 3, 7:16 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
716 PM CDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TORNADO          10 N HETTINGER          46.15N 102.64W
06/03/2013                   ADAMS              ND   LAW ENFORCEMENT

            HETTINGER COUNTY SHERIFF REPORTED BRIEF TOUCHDOWN OF
            TORNADO.

&&

MMATHEWS
Local storm report, Jun 3, 7:19 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TORNADO          10 N HETTINGER          46.15N 102.64W
06/03/2013                   ADAMS              ND   LAW ENFORCEMENT

            ADAMS COUNTY SHERIFF REPORTED BRIEF TOUCHDOWN OF
            TORNADO.

&&

CORRECTED REMARKS

MMATHEWS
Special weather statement, Jun 3, 7:53 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
753 PM CDT MON JUN 3 2013

NDZ041-044-040130-
ADAMS ND-HETTINGER ND-
653 PM MDT MON JUN 3 2013

...THUNDERSTORMS WERE MOVING THROUGH NORTHEAST ADAMS AND SOUTHEAST
HETTINGER COUNTIES AT 650 PM MDT...

AT 650 PM MDT...THUNDERSTORMS WERE MOVING ALONG THE ADAMS AND
HETTINGER COUNTY LINE SOUTH OF MOTT. MOVEMENT WAS NORTHEAST AT 25
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THESE STORMS. ALSO...THERE WAS ROTATION WITHIN THE
THUNDERSTORMS. ALTHOUGH THERE WAS NO FUNNEL CLOUD OR TORNADO NOW...
THUNDERSTORMS IN SOUTHWEST NORTH DAKOTA THIS EVENING HAVE PRODUCED
AT LEAST THREE TORNADOES. STAY ALERT FOR RAPIDLY CHANGING WEATHER.

THIS STORM MAY INTENSIFY.

JP MARTIN
Local storm report, Jun 3, 9:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
933 PM CDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             2 SW MUD BUTTES         46.01N 103.80W
06/03/2013  E1.00 INCH       BOWMAN             ND   TRAINED SPOTTER

0515 PM     TORNADO          2 WSW BOWMAN            46.17N 103.43W
06/03/2013                   BOWMAN             ND   TRAINED SPOTTER

            BRIEF TORNADO TOUCHDOWN. REPORTED BY ATMOSPHERIC
            RESEARCH BOARD MEMBER.

0620 PM     TORNADO          30 N RHAME              46.67N 103.66W
06/03/2013                   GOLDEN VALLEY      ND   PUBLIC

            5-6 INCH DIAMETER TREES KNOCKED DOWN ON RANCH.

0705 PM     TORNADO          10 N HETTINGER          46.15N 102.64W
06/03/2013                   ADAMS              ND   LAW ENFORCEMENT

            ADAMS COUNTY SHERIFF REPORTED BRIEF TOUCHDOWN OF
            TORNADO.

&&

TM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:04 PM CDTTornado WarningBISAdams, Hettinger26 min
Jun 3, 7:25 PM CDTTornado WarningBISGrant50 min
Jun 3, 8:19 PM CDTAreal Flood AdvisoryBISBurke, Mountrail66 hr
Jun 3, 8:19 PM CDTRiver Flood WatchBISStutsman6 days
Jun 3, 9:39 PM CDTRiver Flood WatchBIS18 hr
Jun 3, 9:39 PM CDTRiver Flood WatchBIS18 hr
Jun 4, 9:27 AM CDTAreal Flood AdvisoryBISBottineau, Burke, McHenry, Mountrail, Renville, Ward53 hr
Jun 4, 12:10 PM CDTRiver Flood WarningBISWard5 days
Jun 4, 1:04 PM CDTAreal Flood AdvisoryBISMcLean49 hr
Jun 4, 3:10 PM CDTRiver Flood WarningBISWard4 days
Jun 4, 5:02 PM CDTAreal Flood AdvisoryBISPierce, Rolette45 hr
Jun 4, 5:08 PM CDTRiver Flood WarningBISWard40 hr

Nearby

River Flood Watches in North Dakota, 2013Every river flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.